# SDR CALA2013093091541

- Difficulty date: September 27, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 94,326 hours, 14,935 cycles
- Engine: Pwa PW4060
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Condition: Disintegrated
- Location: Oxygen Mask
- Component: Oxygen Mask
- Component part number: MC1019151
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S OXYGEN MASK REGULATOR DISINTEGRATED.  R & R FIRST OFFICER`S O2 MASK.  LEAK & OPERATIONS CHECKED GOOD, IAW AMM-35-11-51.  OK TO CONTINUE.
